# SDR HEER20170105759

- Difficulty date: January 5, 2017
- Submitted: January 6, 2017
- Operation: Air carrier
- Aircraft: N4XBDW
- Make and model: Bolkms BK117A4
- Aircraft serial: 7092
- Aircraft time: 9,799 hours
- Engine: Lyc LTS101650B1
- Engine time: 7,143 hours
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 430121204
- Part serial: 88090177
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT, SUDDEN LOSS OF RIGHT ENGINE POWER ACCOMPANIED WITH HELICOPTER YAW MOVEMENT AND NR 2 ENGINE LOW LIGHT.  SIGNIFICANT SPLIT IN TORQUE, N2 AND NR NEEDLES.  IN A FEW SECONDS THE NR 2 ENGINE CAME BACK TO HIGH POWER WITH N2 & NR RISING TO 106-108%.  PILOT RAISED COLLECTIVE IN ORDER TO STOP RPM RISING AND THEN CLOSED RIGHT THROTTLE TO IDLE POSITION.  INTERNAL GOVERNOR FAILED.  SUSPECTED CATASTROPHIC BEARING FAILURE, RESULTING IN MAJOR SHAFT MOVEMENT.   REPLACED THE GOVERNOR ON ENGINE WITH SERVICEABLE UNIT.  PERFORM ENGINE OVERSPEED INSPECTION.
